|long term HIV meds
Oct 26, 2010
I am in a lot of pain daily. Bones feel liked there breakin all lab work come out good. Can this pain be caused by the 13 years on HIV meds?
Response from Dr. Henry
Bone or diffuse pain is common in general population and may be more common on HIV+ persons. Many factors can contribute so a through assessment looking a bone/joint/muscle health is recommended (work up may include DEXA bone scan and calcium/vitamin D/hormone checks). Chronic use of HIV meds doesn't generally directly cause pain as you describe though there may be some circumstances (ie tenofovir related severe bone problems or AZT related muscle damage)where a specific drugs may be a major factor. KH
serious liver diseases with full blown aids
Lipoatrophy or Nephrotoxicity?
- Rashes That Resemble Hiv Rash
- Likelihood Of Contracting Hiv From A Prostitute
- Can Hiv Be Detected Through A Normal Blood Test?
- Do Doctors Automatically Check For Hiv When Doing Routine Blood Tests?
- Can You Get Hiv From Fingering With A Scab On Your Finger?
- Can I Get Hiv From Just One Exposure?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.